I started having puffy fingers and toes the past 2 weeks, so bad in fact I had to take my rings off. I think I used to get puffy in the past but doctors dismissed it. I also have been having steady weight gain (30 pounds) the past 3 years, hair breaking off. I had my thyroid tested numerous times, I was even tested for cushings recently and all came back negative. I am on lisinopril 10mg with 12.5 water pill. So I have no idea why I would be retaining water!
I am really frustrated and don't know what to do about these symptoms.
Hi there i have a thyroid test done and it came back normal. But you can see it stuck out at the bottom of my neck. But it could be you are allergic to something you have touched or ate,and that could make you puffy i am allergic to lots of things and i have woke up before with puffy legs and fingers . go see your doctor again because they can do tests for this hope you get it sorted.
Three things come to mind when a patient has swelling -- heart disease, kidney disease, and liver disease. An echocardiogram (or ultrasound of the heart) would be a good test to start with to assess if the heart might be at fault. The liver doesn't usually cause swelling unless there is cirrhosis, which results from long-standing liver disease (such a hepatitis, alcohol, etc). An ultrasound of the liver can usually detect changes suggestive of cirrhosis. Losing protein in the urine can result in swelling. This can be checked with a simple urine study.
Hi there no the antihistamines will take all the puffy areas down. It will take time but it will work. And you can find out what foods make you body do this by cutting out things you eat and introduce them one at a time. And it can take two days for your body to react to something. The most likely ones are wheat that can make you puffy and put pounds on and it can also make you feel ill and make other illness worse. nuts, gluten, preservatives and eggs. When you feel puff try and think about everything you have ate for the past to days and see if you can see a pattern. Hair dye is also a bad thing to use if you have allergies. Hope you get it sorted soon.
Yes you can do i seen one for a bit there good. They will put you on the right medication,and do tests. Your body can also get rid of allergies to, there was on point in my life i was just eating spuds and beans and i was on medication for two years. I eat what i want naw but i have to carry an EpiPen because some reactions i have swell my hole body. And i cant breath,and when i feel like i am reacting i just take some antihistamines and it settles after a bit. I was scared at first but it gets better and you lean to deal with it. Also i smoke and that can make you react more because it knocks the hormone in you body that helps your body deal with reactions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.